On plurilinearities among projective spaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 34 (1964), pp. 110-134.
@article{RSMUP_1964__34__110_0,
     author = {Benedicty, Mario},
     title = {On plurilinearities among projective spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {110--134},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {34},
     year = {1964},
     zbl = {0129.35103},
     mrnumber = {166659},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1964__34__110_0/}
}
TY  - JOUR
AU  - Benedicty, Mario
TI  - On plurilinearities among projective spaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1964
DA  - 1964///
SP  - 110
EP  - 134
VL  - 34
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1964__34__110_0/
UR  - https://zbmath.org/?q=an%3A0129.35103
UR  - https://www.ams.org/mathscinet-getitem?mr=166659
LA  - en
ID  - RSMUP_1964__34__110_0
ER  - 
%0 Journal Article
%A Benedicty, Mario
%T On plurilinearities among projective spaces
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1964
%P 110-134
%V 34
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1964__34__110_0
Benedicty, Mario. On plurilinearities among projective spaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 34 (1964), pp. 110-134. http://www.numdam.org/item/RSMUP_1964__34__110_0/

[1] Benedicty M.: Sopra alcuni appunti inediti di Fabio Conforto. Rendiconti di Matematica, (5) vol. 14 (1955). | MR | Zbl

[2] Benedicty M.: On Bilinearities between Projective Spaces. Rendiconti del Circolo Matematico di Palermo, (2) vol. 9 (1960). | MR | Zbl

[3] Hodge W.V.D. and Pedoe D.: Methods of Algebraic Geometry. Vol. 1, Cambridge, 1953.

[4] Segre B.: Lectures on Modern Geometry. Rome, 1961. | MR | Zbl

[5] Severi F.: Serie, sistemi d'equivalenza e corrispondenze algebriche sulle varietà algebriche. Vol. 1, Rome, 1942; p. 163. | Zbl